# SDR ASAA2018022023608

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 43,539 hours, 13,139 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: 3400842010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET AND FAN BLADES-DETAILED INSP. FOUND NR 1 FAN ACOUSTICAL PANEL HAS 1 EACH FASTENER THAT HAS WORN THRU THE PANEL, MIDDLE I/B SIDE. GROUNDED - YES. REMOVED AND REPLACED NR 1 FAN ACOUSTICAL PANEL REF AMM 72-23-07-401.
